# SDR 2013FA0000620

- Difficulty date: October 4, 2013
- Submitted: October 30, 2013
- Operation: General aviation
- Aircraft: N940A
- Make and model: Piper PA-22
- Engine: Lyc O290D
- Engine time: 487 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: SL78827
- Condition: Broken
- Location: Connecting Rod
- Part time: 487 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

SUDDEN STOPPAGE OF ENGINE.  AFTER SUCCESSFUL OFF AIRPORT LANDING, ENGINE WAS INSPECTED AND FOUND CYLINDER NR 2 CONNECTING ROD BOLTS BROKEN/MISSING.  BOLTS WERE INSTALLED IN SEPTEMBER 1999 AND HAD ACCUMULATED 487 HOURS.
